# SDR RAIA9910043

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: EO33601
- Condition: Failed
- Location: Row 5ab
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

732 4- STL - FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL NEAR SEAT 7A/B.  MAINTENANCE REPLACED LIGHT SOCKET AT SEAT 5A/B.
